# SDR ASAA9910067

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091102
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE R1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY WAS FOUND TO BE MISSING.  INSTALLED R1 DOOR EMERGENCY EXIT LIGHT ASSY, OPS NORMAL.  (M)
